# SDR UPS04842354

- Difficulty date: April 15, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37584981
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LONGERON FITTING IS CRACKED.   REMOVED FITTING, RECEIVED, LOCATED, AND DRILLED FITTING, INSTALLED FIT TING; ALL IAW DC8 SRM 51-1-20D, 51-1-24.
